Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Child has red spots on arms and legs. Have fever and taking antibiotics. Advice?

Hi, my 1yr old baby has red spots on his arms and legs the other day. He also have low grade fever for 5 days already. We had him checked the other day and was prescribed an antibiotic but new spots appeared on his arms and face this morning. Is it normal for new spots to appear even if he s already taking antibiotics for 1 1/2 days? Thanks.
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.
Rash with fever can occur in various conditions.
It could occur in viral fever, measles, etc.

The onset of fever in relation to rash will help in identifying the cause.
When did rash occur in relation to fever?

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Sat, 4 May 2013
I find this answer helpful

3 Doctors agree with this answer

Pediatrician Dr. Rajiv K Khandelwal's  Response

Thank you for your query.

Viral infections give rise to rashes. The rashes appear on various days depending on the type of viral infection. It has nothing to do with the antibiotic course.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor